# SDR REXA2013010400002

- Difficulty date: January 4, 2013
- Submitted: January 7, 2013
- Operation: Air carrier
- Aircraft: N604LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15152
- Aircraft time: 9,817 hours, 6,180 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YELLOW FLIGHT DECK FLASHLIGHT INOP.  REPLACED BATTERIES IN FLT DECK FLASHLIGHT AS REQUIRED PER GMM 4.23.
